| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 13-16


G. L. Silver
      Applications of operational calculus: Rectangular prisms and the estimation of a missing datum
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 603-610.

M. Siddique
      Comparison of third order L_0-stable numerical schemes for the two –dimensional homogeneous diffusion problem subject to specification of mass
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 611-621.

M. M. Mahmoud, M. M. Alderiny
      On estimating parameters of censored generalized Poisson regression model
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 623-635.

E. Deiri, B. Sadeghpour, Gh. H. Yari, F. H. Zadeh
      Extend the Borel-Cantelli lemma to sequences of non-independent random variables
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 637-642.

D. Singh Chauhan, P. Rastogi
      Radiation effects on natural convection MHD flow in a rotating vertical porous channel partially filled with a porous medium
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 643-655.

P. Kumar
      Probability distributions and estimation of Ali-Mikhail-Haq copula
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 657-666.

K. R. Vixie, K. Clawson, T. J. Asaki, G. Sandine, S. P. Morgan, B. Price
      Multiscale flat norm signatures for shapes and images
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 667-680.

M. Rachik, H. Laarabi, O. El Kahlaoui, S. Saadi
      Observer for perturbed linear continuous systems
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 681-689.

N. Onjai-uea, C. Jaiboon, P. Kumam
      A strong convergence theorem based on a relaxed extragradient method for generalized equilibrium problems
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 691-708.

R. G. Gottlieb, B. F. Thompson
      Bisected direct quadratic regula falsi
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 709-718.

B. Singh, M. Sharma
      Compatibility of type (\alpha) and weak compatibility in fuzzy metric spaces
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 719-728.

S. Khare, O. P. Misra, J. Dhar
      Dynamical behavior of a plant-herbivore system with nutrient cycling in a polluted habitat
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 729-736.

T. Panyatip, A. Kananthai
      Generalized heat kernel related to the operator L^k_m and spectrum
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 737-744.

M. S. Said
      On an elliptic boundary problem governed by a Laplacian operator perturbed by a spectral parameter and affected by a weight function in a plane polygon
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 745-752.

M. S. Said
      Behavior of the singular solutions of the problem governed by the adjunct of the Laplace operator affected by a weight function near the tops of plane polygon
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 753-759.

A. Khan, P. Singh
      Study of chaos synchronization
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 761-775.

C. Duraisamy, B. Usha
      Another approach to solution of fuzzy differential equations
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 777-790.

Ph. Lenzini, J. Rebaza
      Nonconstant predator harvesting on ratio-dependent predator-prey models
      Appl. Math. Sci., Vol. 4, 2010, no. 13-16, 791-803.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |